Couldn't find what you looking for?

TRY OUR SEARCH!

When I ended my first month on Yaz, I did not have a period. I then started my 2nd pack on schedule and began to have spotting of a thick brown discharge. After about half way through the 2nd pack of Yaz, I began to bleed which was approx 3 weeks ago. I just started my 3rd pack of Yaz yesterday and the bleeding is not stopping. I know that normally I should have been on my period the last 4 days, but the bleeding should have began to taper down, which it has not. Still bleeding bright red and pretty heavy with clots at times. Is this normal?

Loading...

I am having the same issue on my 3 pack of pills. Did you start taking the first pack the first day of your period? I did, and I have never done it that way before. I have read that we might want to take one month off and then begin the Sunday start method.
Reply

Loading...

has anything worked for you ladies?
I am having the SAME problem...
Reply

Loading...

I have been on yasmin for the past 5 years, and I just recently switched to Yaz three months ago. The first month went perfectly fine, and it just took a day or two extra for my period to stop when starting to take the second month's pack. Then the second month about two weeks in, I got my period full throttle, and it JUST stopped yesterday which is my second day into my third pack. I have heard lots of negative and positive things about this pill, but for me, I can't deal with having my period for almost three weeks long, I am going to have to switch to something else or go back to yasmin. The only thing I have changed is that I started taking the pill at the same time every night instead of every morning, I don't know if that has an effect, it is just VERY frustrating. (on top of that, the whole thing about how it fixes your mood swings, its c**p, i am more moody now than ever, go figure)
Reply

Loading...

I am on my third pack of yaz. I know it takes time for a body to adjust to birth control, but this is just rough. I have taken a pill at the same time every day.

My first month my breasts were tender but that was the only real symptom I had. My period began on the 4th day of taking a white pill and only lasted two days. The second month my lower back was sore closer to when I was going to start my period, and my stomach hurt a bit. My period began on Friday when I took my 3rd white pill. I thought it stopped this morning, but I had cramping all day. Then, when I went to the bathroom around 3:00am tonight, I noticed more bleeding. The bleeding has not been heavy by any means, but it is still disturbing to have bleeding at all.

My cramps do not hurt as much now as they did the first month. I have been extremely moody and hormonal lately, unfortunately, which I think is a mixture of the birth control and lots of life changes.
Reply

Loading...

I was experiencing really bad pms where it effected my life. I WOULD GAIN ABOUT 10 LBS and get super depressed and tired two or three weeks before my period started. SO i started on yaz!!!! I was ( and still am) very excited to start and get rid of the sypmtoms.

took the first pill with the first day of my period and been bleeding ever since!!! is it ever gonna end???? cramps were so bad, they woke me up....am i gonna bleed like this how long :-(
Reply

Loading...

I was taking Yaz and stopped taking it halfway through the pack, and then started bleeding. Does anyone know what I should do? Should I just wait until the bleeding stops and then start over? I have been bleeding for almost 2 weeks.
Reply

Loading...

I have been on Yaz for 2 years and I loved it!! Would have done a commercial for it! However 3 month ago i needed to skip my period (something i had never done before). Since then i have spotted through every cycle and this past month i have had a dark brown discharge every day, heavy at times to the point i need a tampon! I called my doctor and she said to "give it one more month and see if it goes away"... She said breakthrough bleeding is just something that happens on Yaz! BUT AFTER 2 YEARS?!?! very inconvenient!!! >:(
Reply

Loading...

ive been on yaz for over a year and i havented had any problems. i just got my period a little over a week ago and i havent stopped bleeding yet. it started out with a dark brown discharge and just last night it got to me almost peeing blood. ive never had this problem before and it scared me a lot. im going to the doctor on monday (in 2 days) and im scared to talk. i dont want to be put on anything eles because i dont like taking pills. but im now sick with a cold (which never happens) and im getting cramps too. This sucks. but let me know if anyone finds anything out.
Reply

Loading...

Yeah I'm so disappointed in this Yaz mess. I have bled for 30 days straight. At first I thought it was the spotting then I just thought my cycle came early but omg this is terrible. 30 days straight. Who does that. I'm droppin this sh*t tonite. You can't have any romance or a relationship with a month long period it's freaky! My mood swings haven't changed either. I'm more prone to crying now than I was before (watch out world). My breast hurt and they are heavy. I feel chunky. This is like having a cycle and ALL its symptoms for a full month. If any body finds something that works better, please post it back on this site. In the meantime, good luck ladies. %-)
Reply

Loading...

I have been bleeding heavy with clotts for 15 days now and going. I stopped taking th YAZ pill 4 days ago, but still bleeding. I only took one month and on the 4th day of the white I started bleeding till now. I dont want to take anything at all. Does this stop? HELP
Reply

Loading...

I have had the same problem with yaz. first month seemed ok bleed two days into my new pack. second pack i been to have a blackish/ brown bloody discharge and lots of blood clots from the 3rd day till i finished it. It made me even more moody then usually and cry a lot more... i had a melt down in the car bc i couldn't find a 7-11 bc i had an insane slurpee craving it was ridiculous. My doctor couldn't not give me a reason as to why it was happening. She had me double up on pills and that did not help. Started the first day of my third back and then started my period which has been horrible cramps so bad i woke up in the middle of the night shaking. She has now recommended i don't take them.. hope someone has an answer out there.
Reply

Loading...

Has anyone found a way to make this problem go away yet? My gf has been suffering with this for over a year, 3-week-long periods and all. She started having this problem when she switched from yasmin to Yaz. She has since tried switching back to Yasmin, then to something else and after 5 months without Yaz it has still not gone away! She has also seen a total of 3 Dr.'s and still has no luck getting rid of it. Any help would be immensly appreciated.
-Chris
Reply

Loading...

I have been having like three week long periods since I started Yaz. Sometimes it is spotting and sometimes it is a normal flow....but It is never a normal few days of normal period a month. I switched back to Yasmin and it didn't stop. I am now on luestrin and I still have not stopped... I don't know what else to do!
Reply

Loading...

If anything, everyone should go see a professional about their problems. Do not wait, because it could lead to something serious.
And I haven't heard anything good about Yaz, so I suggest stop taking it and switch to a better brand as soon as possible.
Reply

Loading...